Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On likelihood ratios of measures given by Markov chains


Authors: R. LePage and V. Mandrekar
Journal: Proc. Amer. Math. Soc. 52 (1975), 377-380
MSC: Primary 60G30
DOI: https://doi.org/10.1090/S0002-9939-1975-0380964-0
MathSciNet review: 0380964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we study conditions for absolute continuity and singularity of two measures induced by finite Markov chains. These conditions are derived from a general result on singularity-continuity dichotomy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G30

Retrieve articles in all journals with MSC: 60G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380964-0
Keywords: Singularity, absolute continuity, measures induced by Markov chains, zero-one law
Article copyright: © Copyright 1975 American Mathematical Society